# SDR CA960723547

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Atomizer
- Part number: 26011931
- Condition: Leaking
- Location: Aux Power Unit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO DEPARTURE AND WITH AIR CONDITIONING PACKS ON, THERE WAS A PRESENCE OF OILY SMOKE IN THE CABIN. MAINTENANCE CHECK FOUND FUEL LEAKING AT AUXILIARY POWER UNIT FUEL ATOMIZER. THE FUEL ATOMIZER ASSEMBLY AND SEAL WERE CHANGED AND LEAK CHECK CARRIED OUT.
